La complexité du parcours des patients avec maladies rhumatismales inflammatoires.

Details

Ressource 1Request a copy Under embargo until 15/09/2024.
UNIL restricted access
State: Public
Version: Final published version
License: CC BY-NC-ND 4.0
Serval ID
serval:BIB_C7D1B0CF0E57
Type
Article: article from journal or magazin.
Publication sub-type
Editorial
Collection
Publications
Institution
Title
La complexité du parcours des patients avec maladies rhumatismales inflammatoires.
Journal
Revue medicale suisse
Author(s)
Gabay C., Hügle T.
ISSN
1660-9379 (Print)
ISSN-L
1660-9379
Publication state
Published
Issued date
15/03/2023
Peer-reviewed
Oui
Volume
19
Number
818
Pages
499-500
Language
french
Notes
Publication types: Editorial
Publication Status: ppublish
Keywords
Humans, Patients, Rheumatic Diseases
Pubmed
Create date
24/03/2023 9:36
Last modification date
16/11/2023 7:22
Usage data